# SDR SWAA2021021547697

- Difficulty date: February 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 51,358 hours, 30,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AFT OF AFT ENTRY DOOR DAMAGED / R&R LIGHT ASSY IAW AMM 33-51-02
